Boundary value problems for second order elliptic equations in unbounded domains and Saint-Venant's principle
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 4 (1977) no. 2, p. 269-290
@article{ASNSP_1977_4_4_2_269_0,
     author = {Oleinik, O. A. and Yosifian, G. A.},
     title = {Boundary value problems for second order elliptic equations in unbounded domains and Saint-Venant's principle},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 4},
     number = {2},
     year = {1977},
     pages = {269-290},
     mrnumber = {481412},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1977_4_4_2_269_0}
}
Oleinik, O. A.; Yosifian, G. A. Boundary value problems for second order elliptic equations in unbounded domains and Saint-Venant's principle. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 4 (1977) no. 2, pp. 269-290. http://www.numdam.org/item/ASNSP_1977_4_4_2_269_0/

[1] R.A. Toupin, Saint-Venant's principle, Arch. Ration. Mech. and Anal., Vol. 18, no. 2 (1965). | MR 172506 | Zbl 0203.26803

[2] M. Gurtin, The linear theory of elasticity, Handbuch der physik, VI a/2, Springer Verlag, 1973.

[3] C. Miranda, Equazioni alle derivate parziali di tipo ellittico, Springer Verlag, 1955. | MR 87853 | Zbl 0065.08503

[4] E.I. Moiseev, On the Neuman problem is piecewise-smooth domains, Diff. uravnenia, Vol. 7, no. 9 (1971), pp. 1655-1666. | MR 304846 | Zbl 0234.35026

[5] K. Yosida, Functional analysis, Springer Verlag, 1965.

[6] G. Fichera, Existence theorems in elasticity, Handbuch der physik, VI a/2, Springer Verlag, 1973.

[7] O.A. Oleinik - G.A. Yosifian, Energy estimates for weak solutions of boundary value problems for second order elliptic equations and their applications, Dokl. Akad. Nauk SSSR, 232, no. 6 (1977). | Zbl 0382.35023

[8] O.A. Oleinik - G.A. Yosifian, An analogue of Saint-Venant's principle and the uniqueness of solutions of boundary value problems for parabolic equations in unbounded domains, Uspechi Mat. Nauk, 31, no. 6 (1976), pp. 142-166. | MR 481411 | Zbl 0366.35046